# SDR EE4Y2024100820973

- Difficulty date: October 8, 2024
- Submitted: October 8, 2024
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N197JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000020
- Aircraft time: 45,663 hours, 29,768 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Deformed
- Location: Zone 100
- Part time: 45,663 hours, 29,768 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRESENT CHECK ON CENTER FUSELAGE I, IT WAS FOUND A TOOLING MARK ON FUSELAGE SKIN LOCATED AT FR30+205MM, STRG-23LH+190MM, THE MENTIONED DAMAGE WAS EVALUATED AS PER ERJ SRM PART II 53-21-01 AD 51 PARAG 5A TABLE 102 (RIVETED AREA), FIG 104, ZONE GRAY (NO DAMAGE ALLOWABLE), DUE TO THIS FACT WE ARE CONTACTING ERJ FOR TECHNICAL SUPPORT EVALUATION AND APPROVAL.  PERFORMED TOOLING MARK-BLEND OUT PERMANENT REPAIR AT CENTER FUSELAGE I, FR30+205MM, STR.23LH+190MM, EXTERNAL SKIN IAW COOPESA’S ENGINEERING ORDER NO° COO-EO-2024-20590-R00 REV.00 DATED AUG-04-24 AND EMBRAER TECHNICAL DISPOSITION ETD2024-190-020937 REV./ DATED AUG-03-24.  THIS IS A MINOR REPAIR AND DOES NOT ADVERSELY AFFECT A FATIGUE CRITICAL STRUCTURE AND DOES NOT REPRESENT AN AIRWORTHINESS LIMITATION. NO SPECIFIC OR ADDITIONAL INSPECTIONS ARE NECESSARY. DOCUMENTED ON COOPESA’S ITEM A1P145 21-22.
